Tuesday, August 26, 2008
Steriods SO Suck
My home health nurse just left. We got lucky. Only one stick to get the IV going. Of course she had to use a 24 gauge (TINY) as I just don't have any good veins left, so the infusion will take a bit longer. As I watch the slow drip of the drug and taste the dirty metallic taste in my mouth I'm glad I only have one more infusion after this one...for this round. Every time I go through steroids I swear I'll never do it again. It's brutal. Sucks the life right out of me. It jacks me up so high I don't sleep more than 2-3 hours (broken) for 5-6 days. It's like I've consumed nothing but espresso by the potful for days while I chain smoked! I'm shaky, have heartburn from H*ll even with the Prilosec, and the awful taste in my mouth that ruins the taste of any food....even chocolate! I know that the second day after the infusions stop is the crash and burn day. I'll be totally worthless and sleep constantly for two days. At least I'll sleep! No improvement with the eye, but I don't expect to see any for a bit. I think the pain is easing up around the eye though, so that's a good thing. I still have an area that has a spot. It makes me automatically take my glasses off to clean them as my brain things it's something on my glasses that's causing the spot. The colors still aren't right either. Time will tell what comes back and what doesn't.